# SDR WX0A2015072700054

- Difficulty date: July 23, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- Aircraft time: 48,438 hours, 39,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS AT AFT TAIL AREA CATWALK INOPERATIVE.  REPLACED THE BULBS.  OPS CHECKED GOOD IAW AMM 35-50-00.
